On the motion of two spheroidal particles in a nonuniformly heated gas
Doklady Akademii Nauk, Tome 305 (1989) no. 4, pp. 811-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_4_a9,
author = {M. N. Gaidukov and Yu. I. Yalamov and M. M. Li},
title = {On the motion of two spheroidal particles in a nonuniformly heated gas},
journal = {Doklady Akademii Nauk},
pages = {811--815},
year = {1989},
volume = {305},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_4_a9/}
}
TY - JOUR AU - M. N. Gaidukov AU - Yu. I. Yalamov AU - M. M. Li TI - On the motion of two spheroidal particles in a nonuniformly heated gas JO - Doklady Akademii Nauk PY - 1989 SP - 811 EP - 815 VL - 305 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1989_305_4_a9/ LA - ru ID - DAN_1989_305_4_a9 ER -
M. N. Gaidukov; Yu. I. Yalamov; M. M. Li. On the motion of two spheroidal particles in a nonuniformly heated gas. Doklady Akademii Nauk, Tome 305 (1989) no. 4, pp. 811-815. http://geodesic.mathdoc.fr/item/DAN_1989_305_4_a9/